# SDR HEEA0014733

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 206075606103
- Condition: Inoperative
- Location: Directional Gyro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG ROTOR WILL NOT SPIN.  TIME SINCE REPAIR 0:00.
